Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Episode of anterior uveitis. Why do I experience dizziness? Should I worry for my brother contracting it?

I am in the middle of my fourth episode of anterior uveitis . I have some curious other symptoms that have come and gone over the years. During my last recurrence, I experienced dizziness and what I can only describe as warm water sensations on my leg, as if something spilled on me. Doctors have ruled out rheumatoid arthritis , sarcoidosis , MS, Lyme disease , syphillis, etc. I m at a loss and so are my doctors. I don t know if it s worth noting or not, but my little brother has also has one major episode of uveitis. Thus far, it has not come back for him. Any ideas??
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Rheumatologist 's  Response
good evening. recurrent anterior uveitis is not so much of a common problem..but since you are gettin repeated episodes and your brother is having it too, I suggest you get HLA B27 gene checked for both of you. it can happen if that gene is positive and can accompany low backache and neck pain. recurrent episodes is an indication for treatment as it can threaten your vision. hope this information was useful.
Answered: Sun, 22 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor